How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr_Anderson Your Own Question
Dr_Anderson
Dr_Anderson, Doctor
Category: Mental Health
Satisfied Customers: 335
Experience:  Psychiatrist
66203730
Type Your Mental Health Question Here...
Dr_Anderson is online now
A new question is answered every 9 seconds

Good Evening: From the start I believed that this medication

This answer was rated:

Good Evening: From the start I believed that this medication and me didn't agree. I wish I could do a faster taper but scared of the side effects.
QUESTION Could the nasal congestion, sore throat, chills - can they because of allergy season? Thanks again for reassuring me that it is still within the range of what is to be expected. Funny but these symptoms come the first two days I make a reduction in pill. Guess its just another way my body is going thru withdrawal?

Dr_Anderson :

Hello again! Sore throat and nasal congestion could very much be due to allergies. I see you live here in the States, and we all had a rather mild winter in most places, so the allergies are especially bad. But the chills are usually sign of an infection. Makes sense if you think about it: allergies lead to congestion, which leads to post nasal drip (sore throat, usually worse in the a.m.) and inflamed nasal passages. This in turn can lead to infection since the passages cannot drain properly, allowing bacteria and viruses to get out of hand; with infection comes the chills.

Dr_Anderson :

You poor woman! I hope this helps, but I hope you feel better soon! Maybe see your primary about the upper respiratory thing, and also try some over-the-counter cold and allergy remedies.

Dr_Anderson :

Regards,

Dr_Anderson :

Dr. Anderson

Customer: replied 4 years ago.

Hi Dr Andersen:

I was told that all cold medication / allergy items are contraindicated with this ativan.

Just doing a plain water nasal wash for now.

QUESTION: Don't know if I should take aspirin or

actemocin for headache - which is ok and which isn't?

You are so caring and your words make me feel reassured and better. Yes,

I live in NJ suburbs and summer I usually have some allergies that I've never really addressed. Want one day to live in a place like dessert hot springs , Palm springs where it seems people don't have to deal with these things. one day...perhaps..

Hope you have a wonderful night. Margo

Occasional use of over-the-counter cold medicines is not contraindicated, but I don't want to go against the advice of your doctor. :)

Either medication is fine, but given that some people who take aspirin get an upset stomach, let's not add that to the mix! Go with the acetaminophen first. If it doesn't do the job, THEN try the aspirin. :)

I feel blessed to be able to bring you comfort in this trying time. Hang in there, you're doing ok. :)

Regards XXXXX XXXXX evening,

Dr. Anderson
Dr_Anderson and other Mental Health Specialists are ready to help you

Related Mental Health Questions